# SDR DALA2018081655113

- Difficulty date: August 9, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 88,975 hours, 12,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHTS AT SEAT 28B ARE INOPERATIVE. FOUND A WIRE PULLED OUT AT CONNECTOR AND RESEATED.  SYSTEM OPS NORMAL.
